# SDR KBM2004FAA

- Difficulty date: May 6, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pulley
- Part number: 35035101820
- Condition: Undertorqued
- Location: Mgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TO MGB POWER SHAFT FORWARD PULLEY ATTACH HOLES ELONGATED DUE TO ATTACHMENT BOLT TORQUE LESS THAN MINIMUM TORQUE AT ORIGINAL INSTALLATION.  REMOVED AND REPLACED.  ASSELBL AT FACTORY DURING 5900 HR/ 12 YEAR INSPECTION.
